On the prime radical of a module over a noncommutative ring


ÇALLIALP F., TEKİR Ü.

TAIWANESE JOURNAL OF MATHEMATICS, vol.8, no.2, pp.337-341, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.11650/twjm/1500407631
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.337-341

Abstract

Let R be a ring and M a left R.-module. The radical of M is the intersection of all prime submodules of M. It is proved that if R is a hereditary, noetherian, prime and non right artinian and M a finitely generated R-module then the radical of M has a certain form.